# SDR DALA2023020901046

- Difficulty date: November 22, 2022
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N959DV
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,236 hours, 11,535 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2508103) AA 2500-01854 REQUIRED REVISIONS. ACCOMPLISH VA 97746MA REV IR WITH AA 2500-01854 TO REVISE FLOORING FROM LION AIR CONFIGURATION TO DELTA CONFIGURATION. ACCOMPLISHED VA 97746MA REV IR WITH AA 2500-01854.
